RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 474, Number 5, Pages 558–562 (Mi dan38015)  

This article is cited in 1 scientific paper (total in 1 paper)

The Hamilton principle and the rolling motion of a symmetric ball

A. V. Borisovab, A. A. Kilinb, I. S. Mamaevbcd

a Blagonravov Mechanical Engineering Research Institute of RAS, Moscow, 117334 Russia
b Udmurt State University, Izhevsk, 426034, Russia
c Institute of Mathematics and Mechanics of the Ural Branch of RAS, Ekaterinburg, 620990 Russia
d Kalashnikov Izhevsk State Technical University, Izhevsk, 426069 Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 15-08-09261-а
15-38-20879 мол_а_вед
This work was carried out within the framework of the state assignment given to the Ministry of Education and Science of the Russian Federation and was supported by the Russian Foundation for Basic Research, grants nos. 15-38-20879 mol_a_ved and 15-08-09261-a.


DOI: https://doi.org/10.7868/S0869565217050073


English version:
Doklady Physics, 2017, 62:6, 314–317

Bibliographic databases:

Document Type: Article
Received: 17.11.2016

Linking options:
  • http://mi.mathnet.ru/eng/dan38015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019